# SDR AU960496

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6704013
- Condition: Loose
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RH MLG FORWARD TRUNNION FITTING LOOSE - 3 OF 4 ATTACHMENT BOLTS  LOOSE AND OTHER BOLT MISSING - ATTACHMENT BOLT HOLES ELONGATED DUE TO MOVEMENT OF FITTING - FITTING WAS ATTACHED BY NAS TYPE  BOLTS INSTEAD OF WITH THE CORRECT AN TYPE AS PER THE IPC - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
